Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Options? Buspas like an SSRI?

Posted by sheilac on December 9, 2012, at 6:12:24

On 600mg Trileptal and 12.5 mg - 25mg Lamictal and the Lamictal STILL makes me hyper! But it takes away all the depression induced from the Trileptal. So I don't know what to do. At night I take 2mg Klonopin to help with sleep (my shrink doesn't really like me being on Klonopin, but sometimes I need 1mg or .5mg during the day)it really helps with anxiety.

I can't take any of the anitdepressants as they hurt my bladder and make me feel like I have to pee all the time. Right now, just upping the Trileptal to 600mg has me peeing all the time! If I could take more Trileptal it would help with anxiety, but my bladder couldn't handle it.

I'm not sure what to do. I HAVE to take care of the depression. I don't want to risk adding back a small dose of Lithium and in a year have to have my thyroid taken out! Lithium was making my thyroid nodules grow! Just had some biopsied!

I'm not sure what to do. Adderall or Ritalin are NOT options. They make me obsessive and hypomanic.

About a year and a half ago I was taking Trileptal and Geodon. They seemed to work ok, with Klonopin. BUT, my mother has atrial fib (serious heart rhythm problems) and that is a BIG black box warning with Trileptal.

My sister - who is in BIG denial about her Bipolar only takes maybe 1 Valium every so often and 1 buspar along with wine at night and she sleeps great.

I don't know if Buspar effects a lot of serotinin like antidepressants, so, I don't know if it would be an option to replace Lamictal. Maybe it would help with my depression? Not really sure what it does.

I just don't know what to do. I don't want to be hyper engery with Lamictal and I don't want to be depressed with Trileptal, but I need a balance.

My old doc said I didn't stick with Lamictal long enough to get to 200mg - 400mg of Lamictal! But I was desperate for stability which is the reason I went back to Trileptal. After 6 weeks of Lamictal I was going nuts! No stability.

Also - weird side effect - Lamictal makes me eat like a pig! I can gain 5 lbs in a week!

Not sure what to answer is. I know so many of us go through this on a daily basis.

I like Trileptal. Just need to address the depression.

Any options I can discuss with my doc?


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sheilac thread:1032680
URL: http://www.dr-bob.org/babble/20121130/msgs/1032680.html